Uncountable suborderings of the isols
Compositio Mathematica, Tome 26 (1973) no. 3, pp. 277-282
Cet article a éte moissonné depuis la source Numdam
@article{CM_1973__26_3_277_0,
author = {Ellentuck, Erik},
title = {Uncountable suborderings of the isols},
journal = {Compositio Mathematica},
pages = {277--282},
year = {1973},
publisher = {Noordhoff International Publishing},
volume = {26},
number = {3},
mrnumber = {327498},
zbl = {0269.02016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1973__26_3_277_0/}
}
Ellentuck, Erik. Uncountable suborderings of the isols. Compositio Mathematica, Tome 26 (1973) no. 3, pp. 277-282. http://geodesic.mathdoc.fr/item/CM_1973__26_3_277_0/